# SDR SIMA200719901

- Difficulty date: July 17, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 18,400 hours, 18,478 cycles
- Engine: Allsn AE3007A
- System (JASC): 8000 · Engine Starting System
- Part: Door
- Condition: Open
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, G
- Precautionary procedure: O

## Discrepancy

BUFFET FELT FIVE MINUTES AFTER CLIMB-OUT AT APPROXIMATELY 12,000 FEET, AT CRUISE AIRCRAFT ACCELERATED ONLY TO 232 KNOTS AT 33,000 FEET.  RIGHT ENGINE PARAMETERS HIGHER THAN LEFT ENGINE, POST FLIGHT INSPECTION REVEALED AIR TURBINE STARTER DOOR OPEN AND OUTER BYPASS DUCT ACCESS PANEL MISSING ON THE NUMBER ONE ENGINE.
